Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 324, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 28, 2024, 7:40 PM EDT for Emanuel County, Treutlen County, Georgia. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2024, 7:40 PM EDT (23:40 UTC)
- Expired
- Oct 1, 2024, 7:59 PM EDT
- In force
- 3 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Emanuel County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 86 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohoopee River at GA 297 near Swainsboro (SWOG1). The gauge peaked at 20.53 ft at Sep 29, 2024, 2:00 PM EDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02225270, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
235 WGUS42 KFFC 282340 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 740 PM EDT Sat Sep 28 2024 ...The National Weather Service in Peachtree City GA has issued a Flood Warning for the following rivers in Georgia... Ohoopee River at GA 297 near Swainsboro affecting Treutlen and Emanuel Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Be especially cautious at night when it is harder to recognize the dangers of flooding. Additional information is available at weather.gov/atlanta. && GAC107-283-291145- /O.NEW.KFFC.FL.W.0324.240928T2340Z-000000T0000Z/ /SWOG1.1.ER.240928T2300Z.240928T2330Z.000000T0000Z.UU/ 740 PM EDT Sat Sep 28 2024 ...FLOOD WARNING IN EFFECT FROM THIS EVENING UNTIL FURTHER NOTICE... * WHAT...Minor flooding is occurring. * WHERE...Ohoopee River at GA 297 near Swainsboro. * WHEN...From this evening until further notice. * IMPACTS...At 18 feet, Flood stage is reached. Minor flooding of woodlands occurs upstream and downstream from the gage on Georgia Highway 297. * ADDITIONAL DETAILS... - At 7:30 PM EDT Saturday the stage was 18.1 feet and rising. - Forecast...No forecast is available for this location. - Flood stage is 18 feet. - http://www.weather.gov/safety/flood && LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226 $$
9 follow-up statements
676
WGUS82 KFFC 290934
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
534 AM EDT Sun Sep 29 2024
...The Flood Warning continues for the following rivers in Georgia...
Ohoopee River at GA 297 near Swainsboro affecting Treutlen and
Emanuel Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC107-283-292145-
/O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.240928T2300Z.240929T0830Z.000000T0000Z.UU/
534 AM EDT Sun Sep 29 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Ohoopee River at GA 297 near Swainsboro.
* WHEN...Until further notice.
* IMPACTS...At 20.0 feet, Minor flooding continues of the large
flood plain and woodlands upstream and downstream from the gage on
Georgia Highway 297.
* ADDITIONAL DETAILS...
- At 4:30 AM EDT Sunday the stage was 19.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:30 AM EDT Sunday was 19.9 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
19.0 feet on 02/22/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226
$$437 WGUS82 KFFC 291318 FLSFFC Flood Statement National Weather Service Peachtree City GA 918 AM EDT Sun Sep 29 2024 ...The Flood Warning continues for the following rivers in Georgia... Ohoopee River at GA 297 near Swainsboro affecting Treutlen and Emanuel Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. && GAC107-283-300130- /O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/ /SWOG1.1.ER.240928T2300Z.240929T1230Z.000000T0000Z.UU/ 918 AM EDT Sun Sep 29 2024 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... * WHAT...Minor flooding is occurring. * WHERE...Ohoopee River at GA 297 near Swainsboro. * WHEN...Until further notice. * IMPACTS...At 20 feet, Minor flooding continues of the large flood plain and woodlands upstream and downstream from the gage on Georgia Highway 297. * ADDITIONAL DETAILS... - At 8:30 AM EDT Sunday the stage was 20.3 feet and rising. - Forecast...No forecast is available for this location. - Flood stage is 18 feet. - http://www.weather.gov/safety/flood && LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226 $$
612 WGUS82 KFFC 300023 FLSFFC Flood Statement National Weather Service Peachtree City GA 823 PM EDT Sun Sep 29 2024 ...The Flood Warning continues for the following rivers in Georgia... Ohoopee River at GA 297 near Swainsboro affecting Treutlen and Emanuel Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Additional information is available at weather.gov/atlanta. && GAC107-283-301230- /O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/ /SWOG1.1.ER.240928T2300Z.240929T1845Z.000000T0000Z.UU/ 823 PM EDT Sun Sep 29 2024 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... * WHAT...Minor flooding is occurring. * WHERE...Ohoopee River at GA 297 near Swainsboro. * WHEN...Until further notice. * IMPACTS...At 20 feet, Minor flooding continues of the large flood plain and woodlands upstream and downstream from the gage on Georgia Highway 297. * ADDITIONAL DETAILS... - At 7:30 PM EDT Sunday the stage was 20.5 feet and steady. - Forecast...No forecast is available for this location. - Flood stage is 18 feet. - http://www.weather.gov/safety/flood && LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226 $$
355
WGUS82 KFFC 300848
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
448 AM EDT Mon Sep 30 2024
...The Flood Warning continues for the following rivers in Georgia...
Ohoopee River at GA 297 near Swainsboro affecting Emanuel and
Treutlen Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC107-283-302100-
/O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.240928T2300Z.240929T1845Z.000000T0000Z.UU/
448 AM EDT Mon Sep 30 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Ohoopee River at GA 297 near Swainsboro.
* WHEN...Until further notice.
* IMPACTS...At 20.0 feet, Minor flooding continues of the large
flood plain and woodlands upstream and downstream from the gage on
Georgia Highway 297.
* ADDITIONAL DETAILS...
- At 4:30 AM EDT Monday the stage was 20.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:30 AM EDT Monday was 20.6 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
19.0 feet on 02/22/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226
$$263 WGUS82 KFFC 301347 FLSFFC Flood Statement National Weather Service Peachtree City GA 947 AM EDT Mon Sep 30 2024 ...The Flood Warning continues for the following rivers in Georgia... Ohoopee River at GA 297 near Swainsboro affecting Treutlen and Emanuel Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. && GAC107-283-010200- /O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/ /SWOG1.1.ER.240928T2300Z.240929T1845Z.000000T0000Z.UU/ 947 AM EDT Mon Sep 30 2024 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... * WHAT...Minor flooding is occurring. * WHERE...Ohoopee River at GA 297 near Swainsboro. * WHEN...Until further notice. * IMPACTS...At 20 feet, Minor flooding continues of the large flood plain and woodlands upstream and downstream from the gage on Georgia Highway 297. * ADDITIONAL DETAILS... - At 9:30 AM EDT Monday the stage was 19.8 feet and falling. - Forecast...No forecast is available for this location. - Flood stage is 18 feet. - http://www.weather.gov/safety/flood && LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226 $$
472
WGUS82 KFFC 010105
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
905 PM EDT Mon Sep 30 2024
...The Flood Warning continues for the following rivers in Georgia...
Ohoopee River at GA 297 near Swainsboro affecting Emanuel and
Treutlen Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC107-283-011400-
/O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.240928T2300Z.240929T1845Z.000000T0000Z.UU/
905 PM EDT Mon Sep 30 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Ohoopee River at GA 297 near Swainsboro.
* WHEN...Until further notice.
* IMPACTS...At 20.0 feet, Minor flooding continues of the large
flood plain and woodlands upstream and downstream from the gage on
Georgia Highway 297.
* ADDITIONAL DETAILS...
- At 8:30 PM EDT Monday the stage was 19.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM EDT Monday was 20.5 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
19.0 feet on 02/22/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226
$$569
WGUS82 KFFC 010835
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
435 AM EDT Tue Oct 1 2024
...The Flood Warning continues for the following rivers in Georgia...
Ohoopee River at GA 297 near Swainsboro affecting Emanuel and
Treutlen Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC107-283-012045-
/O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.240928T2300Z.240929T1845Z.000000T0000Z.UU/
435 AM EDT Tue Oct 1 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Ohoopee River at GA 297 near Swainsboro.
* WHEN...Until further notice.
* IMPACTS...At 18.0 feet, Flood stage is reached. Minor flooding of
woodlands occurs upstream and downstream from the gage on Georgia
Highway 297.
* ADDITIONAL DETAILS...
- At 3:30 AM EDT Tuesday the stage was 18.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:30 AM EDT Tuesday was 20.1 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
18.7 feet on 03/07/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226
$$698 WGUS82 KFFC 011659 FLSFFC Flood Statement National Weather Service Peachtree City GA 1259 PM EDT Tue Oct 1 2024 ...The Flood Warning continues for the following rivers in Georgia... Ohoopee River at GA 297 near Swainsboro affecting Emanuel and Treutlen Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Additional information is available at weather.gov/atlanta. && GAC107-283-020500- /O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/ /SWOG1.1.ER.240928T2300Z.240929T1845Z.000000T0000Z.UU/ 1259 PM EDT Tue Oct 1 2024 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... * WHAT...Minor flooding is occurring. * WHERE...Ohoopee River at GA 297 near Swainsboro. * WHEN...Until further notice. * IMPACTS...At 18.0 feet, Flood stage is reached. Minor flooding of woodlands occurs upstream and downstream from the gage on Georgia Highway 297. * ADDITIONAL DETAILS... - At 12:30 PM EDT Tuesday the stage was 18.3 feet and falling. - Forecast...No forecast is available for this location. - Flood stage is 18 feet. - http://www.weather.gov/safety/flood && LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226 $$
253 WGUS82 KFFC 012359 FLSFFC Flood Statement National Weather Service Peachtree City GA 759 PM EDT Tue Oct 1 2024 ...The Flood Warning is cancelled for the following rivers in Georgia... Ohoopee River at GA 297 near Swainsboro affecting Emanuel and Treutlen Counties. GAC107-283-020100- /O.CAN.KFFC.FL.W.0324.000000T0000Z-241001T2359Z/ /SWOG1.1.ER.240928T2300Z.240929T1845Z.241001T2230Z.UU/ 759 PM EDT Tue Oct 1 2024 ...FLOOD WARNING IS CANCELLED... The Flood Warning is cancelled for the Ohoopee River at GA 297 near Swainsboro. * ADDITIONAL DETAILS... - At 7:30 PM EDT Tuesday the stage was 18.0 feet. - Forecast...No forecast is available for this location. - http://www.weather.gov/safety/flood && LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 28, 2:26 PM EDT, 5 hours 14 minutes earlier.
Area forecast discussion, Sep 28, 2:26 PM EDT, 5 hours 14 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 226 PM EDT Sat Sep 28 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 225 PM EDT Sat Sep 28 2024 Models are in good agreement; the upper low will remain over KY through the period with the associated mid-level trough impacting portions of TN/AL and north GA. This will bring increased cloud cover along and north of I-85 and chances for light rain over far north GA. Chances for light rain will taper off overnight tomorrow into Monday morning. Over Central GA, where mostly clear skies will prevail, HI-REs models hinting diurnally driven showers possible this afternoon and again Sunday afternoon. Confidence is too low to include an mention in forecast at this time. Temperatures will be near normal over central GA with below normal temperatures expected over north Georgia where cloud cover will keep highs in the upper 60s to mid 70s and overnight lows near 60. 12 && .LONG TERM... (Monday morning through next Friday) Issued at 225 PM EDT Sat Sep 28 2024 At a glance: -Pleasant late summer/early fall temps through the forecast period. -Keep a weary eye on the tropics late next week. The long term will start off with continued dry and pleasant weather as the upper levels flatten out across pretty much the entire CONUS. As a result, skies will remain mostly clear and high temperatures will be in and around the low 80s through much of the week. Overnight lows will fall into the low 60s and upper 50s. These temps are within 2-3 degrees of what we normally see this time of year. Chance for precip won't return to the forecast until late into the week and next weekend, starting off in the southern reaches of the CWA and pushing north. Much of this forecast will largely depend on how the tropics play out over the next couple of days. Both the GFS and Euro are trying to bring a tropical system back into the southeast, but confidence on what that looks like in terms of strength is very low. Please continue to monitor the forecast for any changes as we expect there to be many over the coming days. Vaughn && .AVIATION... (18Z TAFS) Issued at 124 PM EDT Sat Sep 28 2024 MVFR/VFR conditions will persist across the area. Winds will remain SW near 10 kts with periodic gusts to 20-25kts. Winds will diminish around 00Z to SW 5-10kts thru 04Z then light SW winds at 5kts or less through the end of the forecast period. Any light rain should be confined to far north GA. //ATL Confidence...18Z Update... High confidence all elements. 12 && .PRELIMINARY POINT TEMPS/POPS... Athens 64 80 62 81 / 10 20 0 10 Atlanta 63 79 63 81 / 10 20 0 10 Blairsville 57 70 58 74 / 40 40 10 30 Cartersville 60 77 61 80 / 30 50 0 10 Columbus 64 83 64 85 / 10 10 0 0 Gainesville 62 77 62 79 / 30 30 0 10 Macon 64 84 65 85 / 10 10 0 0 Rome 60 76 62 80 / 30 50 0 10 Peachtree City 62 80 61 81 / 10 10 0 0 Vidalia 68 86 69 88 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...12 LONG TERM....Vaughn AVIATION...12
Hazardous weather outlook, Sep 28, 4:45 AM EDT, 14 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 445 AM EDT Sat Sep 28 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-290845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 445 AM EDT Sat Sep 28 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Areas of river flooding will continue across north and central Georgia. .DAYS TWO THROUGH SEVEN...Sunday through Friday... River flooding will continue through the upcoming week, with impacts becoming increasingly focused along main stem rivers in central Georgia like the Flint, Ocmulgee and Oconee. .SPOTTER INFORMATION STATEMENT... Please relay any information about flooding and wind damage to the NWS.
In the hours before
Local storm report, Sep 28, 7:31 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
731 PM EDT Sat Sep 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM Flash Flood 3 ENE Zebulon 33.12N 84.30W
09/27/2024 Pike GA Emergency Mngr
Grady Maddox Road was flooded and closed
between New Hope Road and McKinley Road.
&&Local storm report, Sep 28, 7:33 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
733 PM EDT Sat Sep 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM Flash Flood 2 NW Lifsey Springs 33.06N 84.39W
09/27/2024 Pike GA Emergency Mngr
Old Zebulon Road at Powder Creek was flooded
and closed.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 9:34 PM EDT | River Flood Warning | FFC | Floyd | 24 hr |
| Sep 27, 9:43 PM EDT | River Flood Warning | FFC | Meriwether, Pike | 36 hr |
| Sep 28, 1:07 AM EDT | River Flood Warning | FFC | Monroe | 17 hr |
| Sep 28, 1:10 AM EDT | River Flood Warning | FFC | Telfair, Wheeler | 29 hr |
| Sep 28, 1:16 AM EDT | River Flood Warning | FFC | DeKalb, Gwinnett | 12 hr |
| Sep 28, 2:34 AM EDT | River Flood Warning | FFC | Troup | 3 hr |
| Sep 28, 9:42 AM EDT | River Flood Warning | FFC | Newton | 42 hr |
| Sep 28, 9:55 AM EDT | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 10 days |
| Sep 28, 10:58 AM EDT | River Flood Warning | FFC | Heard | 40 hr |
| Sep 28, 12:53 PM EDT | River Flood Warning | FFC | Butts, Jasper | 11 hr |
| Sep 28, 12:57 PM EDT | River Flood Warning | FFC | Washington, Wilkinson | 14 hr |
| Sep 28, 1:27 PM EDT | River Flood Warning | FFC | Newton, Walton | 16 hr |
| Sep 28, 1:31 PM EDT | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 8 hr |
| Sep 28, 2:18 PM EDT | River Flood Warning | FFC | Jones, Monroe | 31 hr |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.